First moment approximations for order statistics from the extreme value distribution

Research output: Contribution to journalArticle

Abstract

Approximate expressions of the first moment of the order statistics of standard extreme value distributions are proposed. We compare different previously given approximations with the exact values. The results show that the approximation given here fits the exact values better than previously given models.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Probability Theory and Statistics

Keywords

  • Expected value, Order statistics, Extreme value distribution, Approximation
Original languageEnglish
Pages (from-to)196-203
JournalStatistical Methodology
Volume4
Issue number2
StatePublished - 2007
Peer-reviewedYes